Detail publikace
GEOMETRY OF ALMOST CLIFFORDIAN MANIFOLDS: NIJENHUIS TENSOR
HRDINA, J.
Český název
GEOMETRY OF ALMOST CLIFFORDIAN MANIFOLDS: NIJENHUIS TENSOR
Anglický název
GEOMETRY OF ALMOST CLIFFORDIAN MANIFOLDS: NIJENHUIS TENSOR
Typ
článek v časopise - ostatní, Jost
Jazyk
cs
Originální abstrakt
We generalize some classical results on Nijenhuis tensor for an almost Cliffordian manifold based on arbitrary Clifford algebra and suggest its relations with the integrability of the corresponding G -structure. We prove the set of properties for Nijenhus tensors with respect to arbitrary Clifford algebra.
Český abstrakt
We generalize some classical results on Nijenhuis tensor for an almost Cliffordian manifold based on arbitrary Clifford algebra and suggest its relations with the integrability of the corresponding G -structure. We prove the set of properties for Nijenhus tensors with respect to arbitrary Clifford algebra.
Anglický abstrakt
We generalize some classical results on Nijenhuis tensor for an almost Cliffordian manifold based on arbitrary Clifford algebra and suggest its relations with the integrability of the corresponding G -structure. We prove the set of properties for Nijenhus tensors with respect to arbitrary Clifford algebra.
Klíčová slova česky
Clifford algebra, Cliffordian manifold, Nijenhuis tensor, integrability, linear connec- tions, G -structures
Klíčová slova anglicky
Clifford algebra, Cliffordian manifold, Nijenhuis tensor, integrability, linear connec- tions, G -structures
Rok RIV
2013
Vydáno
02.12.2013
ISSN
1787-2405
Ročník
14
Číslo
2
Strany od–do
583–589
Počet stran
7
BIBTEX
@article{BUT103260,
author="Jaroslav {Hrdina},
title="GEOMETRY OF ALMOST CLIFFORDIAN MANIFOLDS: NIJENHUIS TENSOR",
year="2013",
volume="14",
number="2",
month="December",
pages="583--589",
issn="1787-2405"
}